| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient had dysphotopsia.The iol was exchanged for unspecified monofocal lens.Additional information has been requested, received and stated the issue was observed immediately after initial surgery.Patient was unhappy with dysphotopsia.The iol was exchanged for another company lens.The patient issue was resolved post explant.